>
Fa   |   Ar   |   En
   Drug-Induced Hypersensitivity Syndrome (Dress) By Phenobarbital - Case Report and Literature Review  
   
نویسنده Nikkhah Ali
منبع Journal Of Pediatrics Review - 2016 - دوره : 4 - شماره : 2 - صفحه:1 -3
چکیده    Drug-induced hypersensitivity syndrome (dhs), also named drug rash with eosinophilia and systemic symptoms (dress) is a potentially dangerous side effect of some drugs, especially antiepileptic drugs (aeds) such as phenobarbital, phenytoin, carbamazepine, lamotrigine, primidone, etc. it can also be caused by other drugs, such as sulfonamides and captopril. diagnosis of dhs may be difficult because of the variety of clinical and laboratory abnormalities and manifestations and because the syndrome may mimic infectious or collagen vascular disorders. management includes immediate withdrawal of the culprit drug, supportive care and systemic steroids or immunoglobulins (ivig). here, we briefly reviewed the literature, followed by a case report that had all of the criteria of dress without eosinophilia.
کلیدواژه Phenobarbital ,Drug Hypersensitivity Syndrome ,Child ,Case Report
آدرس Babol University Of Medical Sciences, Amircola Children’S Hospital, Non-Communicable Pediatric Diseases Research Center, ایران
پست الکترونیکی alinik52@yahoo.com
 
 

Copyright 2023
Islamic World Science Citation Center
All Rights Reserved